BibTeX record journals/nn/Hasiewicz00

download as .bib file

@article{DBLP:journals/nn/Hasiewicz00,
  author    = {Zygmunt Hasiewicz},
  title     = {Modular neural networks for non-linearity recovering by the Haar approximation},
  journal   = {Neural Networks},
  volume    = {13},
  number    = {10},
  pages     = {1107--1133},
  year      = {2000},
  url       = {http://dx.doi.org/10.1016/S0893-6080(00)00055-1},
  doi       = {10.1016/S0893-6080(00)00055-1},
  timestamp = {Wed, 16 Nov 2005 13:04:18 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/nn/Hasiewicz00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}